JournalszaaVol. 27, No. 2pp. 179–194

Decay Estimates of Solutions to the Cauchy Problem for a Wave Equation with a Bounded Nonlinear Dissipation

  • Abbes Benaissa

    Djillali Liabes University, Sidi Bel Abbes, Algeria
  • Soufiane Mokeddem

    Djillali Liabes University, Sidi Bel-Abbes, Algeria
Decay Estimates of Solutions to the Cauchy Problem for a Wave Equation with a Bounded Nonlinear Dissipation cover
Download PDF

Abstract

In this paper we prove the global existence and study decay properties of the solutions to the Cauchy problem for a wave equation with a bounded nonlinear dissipative term.

Cite this article

Abbes Benaissa, Soufiane Mokeddem, Decay Estimates of Solutions to the Cauchy Problem for a Wave Equation with a Bounded Nonlinear Dissipation. Z. Anal. Anwend. 27 (2008), no. 2, pp. 179–194

DOI 10.4171/ZAA/1350